Discussions that mention xanax

Anxiety board


Thanks Dragonfly for responding. I feel some type of anxiety/worry most of the time, not panic attacks or anything just mostly the generalized anxiety type, so the stomache discomfort(of some kind) is there alot. Could this type of anxiety cause stomache problems? Again thanks for responding.

I also think maybe increasing your Klonopin could help with your situation. Have you tried Xanax? I take it real infrequently but when I am really anxious it works wonders. As far as the SSRI's go I have been taking them for a while and I actually think it has made my stomache worse. Sometimes that is a side effect but it may do wonders for you so you should give it a try and see what happens. I here the new one Cymbalta is supposed to be a very good one and I am thinking about checking it out. I DO NOT recommend EFFEXOR as it is so hard to get off of. I have been trying for several years to come off but the withdraw is a nightmare and I am on a very low dose.

DF
I have it too DF. I have had stomach problems most of my life and have had upper GI's with the light twice, but they never see anything. They just told me it was a "nervous" stomach and gave me Xanax, Tagamet and Bentyl. I felt like I was doped up all the time and my stomach would still hurt quite a bit, so I quit taking all of it. Then later I went to another doctor, got tested and he said the same thing - "Nervous Stomach". But, he did give me a med to take that is called Levbid, that actually makes it quit hurting when its like that. My stomach feels like an ulcer, it hurts to the point of it feeling like it is clenched up right in the center of my stomach, under my breasts. Sometimes I get nauseated with it too. When I've been stressed it acts up more than other times. When I get really stressed, I get nauseated like you too. I have general anxiety like you, as well. Now I am on Lexapro and the anxiety is really gone, but - I still have the stomach problems. Looks like it's just something I am going to have to live with :rolleyes: